# SDR 97ZZZX4413

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Wheel Blades
- Part number: 23053299
- Condition: Eroded
- Location: First Stage
- Part time: 1,980 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE ASSEMBLY RECEIVED DUE TO 2,000 HOUR OVERHAUL.  FOUND FIRST STAGE WHEEL HAD BURNED AND ERODED BLADES CAUSED BY SULFIDATION.
